Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

The flow of a viscous MHD fluid


Authors: O. P. Chandna and M. R. Garg
Journal: Quart. Appl. Math. 34 (1976), 287-299
MSC: Primary 76.53
DOI: https://doi.org/10.1090/qam/449175
MathSciNet review: 449175
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. H. Martin, The flow of a viscous fluid. I, Arch. Rat . Mech. Anal. 41, 266-286 (1971) MR 0342014
  • [2] V. I. Nath and O. P. Chandna, On plane viscous magnetohydrodynamic flows, Quart. Appl. Math. 31, 351-362 (1973)
  • [3] G. Hamel, Spiralförmige Bewegungen Zäher Flüssigkeiten. Jber. Dtsch. Math-Ver. 25, 34-60 (1916)
  • [4] C. E. Weathernburn, Differential geometry of three dimensions, Cambridge, 1939

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.53

Retrieve articles in all journals with MSC: 76.53


Additional Information

DOI: https://doi.org/10.1090/qam/449175
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society